eternalrocket

Member
  • Content count

    76
  • Joined

  • Last visited


Community Reputation

18 Neutral

About eternalrocket

Member
  • Birthday 01/23/1997

Profile Information

  • Gender Male

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

463 profile views
  1. Accutane-60mg, 4 months enough?

    Yes that was probably enough because you took 120mg/kg.
  2. Soon finishing my isotretinon treatment

    I don't think it should if you have taken the required dosage, but then everyone's skin is different, so lets hope it doesn't get worse
  3. Accutane Question!

    Maybe you will, but i guess the severity will be much less
  4. Epuris (isotretinoin) how to take

    Its always taken just after meal.
  5. If you'll ask your derm about it..he/she will probably tell you to put sunscreen even indoors,, but nahh, sunscreens are not that cheap, just use them when you go out.
  6. post accutane skin care?

    I am also about to finish my course and my derm said that she'll keep me on a topical retinoid for 3 months as a maintenance thing, and that will also help the scarring to some extent.
  7. I think you should wait a bit. I am in my final month too and last few days small bumps came up on my forehead, idk why. And we all know that Accutane slows the wound healing process, so those marks will fade away much faster once you're off this medication. And i have seen some people who were still breaking out a little at the end of their treatment, but it all settled down after like 1 month of finishing Accutane.
  8. Why is Accutane not working for me?

    you should see your derm immediately. I am also on 30mg and by 3rd month it was pretty much clear just occassional small pimples here and rhere, nothing serious.
  9. need help , day 23 of 20mg accutane

    Relax, its just your skin adjusting itself to the medication. The first month is usually tough, but after that things start improving and your derm knows best about your dosage so trust him/her on that
  10. waiting for clear skin

    People with clear skin don't know how lucky they are. We'd give anything to have that
  11. Isotretinoin

    Hello. I just completed my 6 months of isotretinoin. Everything was going good, no acne although there is lots of hyperpigmentation and scarring but that can be dealt with later on i guess. Last few days have been very hot and humid here and I've been sweating excessively on my face(i have had this for the past 3 months).. but last few days have been worse. And due to that, my skin has become really irritated, its to the point where sometimes i have to apply ice to kinda cool it down. So i noticed a little more than a few bumps on my forehead. I'll be seeing my derm in a day or two and i dont want her to look at my forehead and say that i probably need 1 more month of this medication. I just dont know what to do. Any experiences..any help
  12. Life after acne

    oh, yeah thats possible. Might be an insect bite or something. I got one when i was a kid
  13. Acne that won't surface?

    Calamine lotion helps.
  14. Life after acne

    june 4, you were all clear and June 12, you have like 50 zits? and that too after having been clear for like 3 months already.
  15. Will Papaya Lighten My Skin?

    Apply coconut water on the spots, you'll notice a difference in just a few days of use
  16. Help about shallow acne scars?

    I'd give anything to have a skin like this..lol
  17. Purging period on accutane

    Its probably gone by now
  18. Accutane Journey (month 4/20mg)

    yep..i am on 30mg throughout and my derm would have increased it to 40mg in February but at that time the side effects were a lot so she didn't. Our derms have exactly opposite opinions about the acne returning back, lol. Thank you and i wish the same for you, so that you can look at the mirror with a big smile, and don't lose hope, it'll work.
  19. Accutane Journey (month 4/20mg)

    i feel you..idk why this medication does that but the emotional side effects are too much..i don't remember how many times i just broke down. And the acne.. Well..i think you are on a very low dose..you might wanna ask your derm to increase the dose because according to my derm..if youre on a very low dose the chances of your acne returning after the course is higher. Btw, im on 30mg/day finishing six months in 20 days. I know its hard..its very hard but dont lose hope.. It'll pass. Good luck
  20. wow you already have a solid routine! You should be fine throughout your course.. eating almonds and drinking coconut water also helps because almonds have lots of vitamin e and coconut water is very hydrating, it helps in fading hyperpigmentation as well. Just stick to it..there will be times when it seems like the medication is not working anymore and it looks worse.. Don't change your products or routine too frequently because thats not going to help. Its just the way isotretinoin works. Anyway, good luck. Hope you get clear skin very very soon
  21. Starting Epiduo

    USE IT EXACTLY AS YOUR DOCTOR TELLS YOU TO..NOT MORE NOT LESS. I learned it the hard way. I live in a hot and humid place so never needed a moisturizer but Cetaphil is very thick and always broke me out so I'd say you look for some gel based moisturizers.
  22. Accutane / muscle aches / exercise

    Yeah, this medication does that, it sucks, i have the same side effects, eating lots of fruits, juices and especially coconut water (amazing stuff for acne too!), All these kinda help but mostly i just got used to it. I just have 1 more month so hopefully things get back on track after that. Good luck to you though
  23. To stop accutane early?

    Yeah, if you stop early..there will be more chance of your acne returning back
  24. Acne

    Yep,.accutane will take care of everything. You'll have to be patient though
  25. thank you! i actually have been doing a modified caveman regimen with aloe and rosehip oil since i finished accutane (no face washes with chemicals only a few splashes of water) so I'm currently doing exactly that. (besides testing the topical on a few areas but i was still breaking out before that as well) it makes my surrounding skin look awesome, it just isn't stopping any breakouts unfortunately. thanks though:) not using a facewash is probably not a good idea..water alone cannot cleanse your skin. There are many products that are strong enough to control minor breakouts and mild enough to not irritate your skin